# SDR AALA202303067179

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 67,233 hours, 30,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ARM LEVER DIFFICULT TO OPERATE. MAINTENANCE ACCOMPLISHED LUBRICATION OF DOOR ARMING/DISARMING MECHANISM PER AMM 12-22-52.
